advertisement
Question
Posted by: Nteboge | 2012/02/08

irregular Periods

Hi Dr
in Dec i went for check up and i was told i have a Cyst in my womb but it will disappear soon when i get periods. i have very irregular periods, i started contraceptives in December. i''m on Neristrate injection. now i would get spoting and then it will diappear for a day then the next day again. the periods is not heavy is just spotting. i can get spotting in the morning then before lunch time i wont have blood coming out. i just want to ask if this is caused by Neristrate or the Cyst? please help i''m so tired of seeing blood every after 2 days or 1. please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This sounds more related to Nuristerate.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/02/13

This sounds more related to Nuristerate.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement